# SDR GTIA2024042838084

- Difficulty date: April 25, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 35,724 hours, 16,287 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AN ODOR WAS NOTICED BY BOTH FAS A AND B AND PASSENGERS IN FIRST TWO ROWS. NO ODOR NOTICED ON FLT DECK OR IN REAR OF A/C.-PERFORMED TSM 05-50-00-810-831 C.O.S. IS A TYPE 10 MISCELANEOUS. SMELL IS BETWEEN ROW 1-3 MORE ON THE LEFT SIDE & FWD LAV.CLEANED CARPET AS REQUIRED, DADO PANEL CLEANED, WHITE RESIDUE REMOVED FROM SEAT 2A CORNER.  NO CONTAMINATION OF PACKS NOTED AT THIS TIME.
